# SDR RMXA080520097211

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Aircraft time: 8,688 hours, 27,982 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025152
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED TAILBOOM VERTYICAL FIN INSPECTION, A 2" LONG CRACK WAS DISCOVERED IN THE TAILBOOM FRAME 11.THE CRACK WAS STOP DRILLED, A REPAIR SCHEME WAS REQUESTED. THE REPAIR SCHEME WAS RECIEVED,APPROVED REPAIR WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE FOLLOWING THE REPAIR.
